# SDR ASMF200503010

- Difficulty date: March 13, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- Aircraft time: 40,335 hours, 26,977 cycles
- Engine: Pwa JT8D219
- Engine time: 37,454 hours, 19,546 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960615
- Part serial: F6728
- Condition: Failed
- Location: Right
- Part time: 9,120 hours, 6,090 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING RIGHT ENGINE FREQUENCY WAS BELOW 390 AND BUS WAS OFF, THE RIGHT ENGINE WAS STARTED AND PARAMETERS WERE VERIFIED; N2 STABILIZED IN 40 PERCENT AND BUSS WAS OFF.  N2 WAS ADJUSTED TO 56 PERCENT BUT RIGHT ENGINE DID NOT STABILIZED.  AIRCRAFT WAS SENT TO THE HANGAR AND THE FUEL CONTROL UNIT AND RELAY R2-8 WERE REPLACED IAW MM 73-20-01 AND WDM 73-23-01 RESPECTIVELY.  ENGINES TRIM AND OPERATIONAL CHECK WERE PERFORMED IAW  MM 71-00-00 AND MPCM 71-00-00, ALL CORRECT.
